Certain Regularity of the Entropy Solutions for Nonlinear Parabolic Equations with Irregular Data
AbstractWe introduce new sets of functions different both from the space introduced in [Ph. Bénilan, L. Boccardo, T. Gallou?t, R. Gariepy, M. Pierre, and J. L. Vazquez, Ann. Scuola Norm. Super. Pisa, 22, No. 2, 241–273 (1995)] and from the Rakotoson T -set introduced in [J. M. Rakotoson, Different. Integr. Equat., 6, No. 1, 27–36 (1993); J. Different. Equat., 111, No. 2, 458–471 (1994)]. In the new framework of sets, we present some summability results for the entropy solutions of nonlinear parabolic equations.
How to Cite
LiF. “Certain Regularity of the Entropy Solutions for Nonlinear Parabolic Equations With Irregular Data”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 8, Aug. 2015, pp. 1107-21, http://umj.imath.kiev.ua/index.php/umj/article/view/2049.